# SDR REXA2016122702500

- Difficulty date: December 27, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 25,282 hours, 22,798 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLAP FAIL MESSAGE AT 20 DEGREES.  PERFORMED TROUBLESHOOTING IAW FIM 27-50-00 REV 51 IAW AD 2009-06-12 PARAGRAPH (H)(6)(I), . FOUND EVIDENCE OF MOISTURE INGRESS AND MODERATE CORROSION ON BPSU ELECTRICAL CONNECTOR. THIS, IN COMBINATION WITH LRU "MOST PROBABLE" MESSAGE STRING LED TO THE R & R OF THE LT BPSU IAW AMM 27-51-10. FLAPS OP CHECKED GOOD IAW AMM 27-54-00.
